uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Componentwise linearity of ideals arising from graphs
Stockholms universitet, Matematiska institutionen; University of Oregon, Department of Mathematics.
Stockholms universitet, Matematiska institutionen.
2008 (English)In: Le Matematiche, ISSN 2037-5298, E-ISSN 0373-3505, Vol. 63, no 2, 185-189 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Catania: Dipartimento di Matematica e Informatica, University of Catania , 2008. Vol. 63, no 2, 185-189 p.
National Category
URN: urn:nbn:se:uu:diva-287590OAI: oai:DiVA.org:uu-287590DiVA: diva2:922979
Pragmatic: Research School in Algebraic Geometry and Commutative Algebra
The Royal Swedish Academy of Sciences, FOA08V-072
Available from: 2016-04-25 Created: 2016-04-25 Last updated: 2016-09-19Bibliographically approved

Open Access in DiVA

No full text

Other links

FulltextKorrigerad version i ArXiV

Search in DiVA

By author/editor
Crispin Quiñonez, Veronica
In the same journal
Le Matematiche

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 31 hits
ReferencesLink to record
Permanent link

Direct link